RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 8  


The quasidiagonalizability of oblique projectors as a particular case of the noncommutative spectral theorem
Kh. D. Ikramov
1123
An optimal control problem
Yu. V. Sheretova
1131
The interior linearization method for equilibrium programming problems
A. S. Antipin
1142
Soft differential equations
D. Molodtsov
1163
Construction of asymptotics for the solution of a singularly perturbed parabolic problem with nonsmooth boundary functions
M. V. Butuzova
1176
On a periodic solution of the parabolic singularly perturbed equation with different powers of a small parameter multiplying the first and second derivatives
A. B. Vasil'eva, I. V. Radchenko
1192
Construction of schemes of prescribed order of accuracy with linear combinations of operators
A. I. Tolstykh
1206
Mathematical modeling for supercomputers: Background and tendencies
O. M. Belotserkovskii
1221
On quasi-steady processes in conducting nondispersive media
M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov
1237
Existence and properties of solutions to the spectral problem of the dielectric waveguide theory
R. Z. Dautov, E. M. Karchevskii
1250
Discrete analysis of feature descriptions in recognition problems of high dimensionality
E. V. Dyukova, Yu. I. Zhuravlëv
1264
On everywhere differentiable quasi-classical approximations of Bessel functions
V. V. Samarin, S. M. Samarina
1279
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020